×

zbMATH — the first resource for mathematics

Étude d’une équation doublement non linéaire. (French) Zbl 0345.35059

MSC:
35K55 Nonlinear parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Benilan, Equation d’évolution dans un espace de Banach quelconque et applications, Thèse, (1972), Orsay · Zbl 0246.47068
[2] Brezis, H, Opérateurs maximaux monotones et semi-groupes de contraction dans LES espaces de Hilbert, Université de Paris VI, C.N.R.S., ERA 215, (1971), Paris
[3] Lions, J.L, Quelques méthodes de résolution de problèmes aux limites non linéaires, (1969), Dunod Paris, Chap. 4, 1.3 · Zbl 0189.40603
[4] Mignot, F, Un théorème d’existence et d’unicité pour une équations parabolique non linéaire, ()
[5] Mignot, F; Grange, O, Sur la résolution d’une équation et d’une inéquation paraboliques non linéaires, J. functional analysis, 11, 77-92, (1972) · Zbl 0251.35055
[6] Serrin, J, A Harnack inequality for non linear equations, (1963), Univ. of Minnesota · Zbl 0137.06902
[7] Stampacchia, G, Équations elliptiques à coefficients discontinus, (1962), Univ. de Montreal · Zbl 0151.15501
[8] {\scJ. P. Yvon and A. Bamberger}, Rapport Laboria (à paraître).
[9] {\scA. Bamberger}, Rapport Interne No. 4 du Centre de Mathématiques Appliquées de l’École Polytechnique.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.